| Home | E-Submission | Sitemap | Contact Us |  
logo
The Korean Journal of Medicine 2007;73(6): 666-669.
증례 : 갑상선기능항진증 환자에서 propylthiouracil 복용 후 발생한 typhlitis 1예
류성열&#;장영윤&#;김상윤&#;박근규&#;김혜순, Young-Yun Jang, Sang Yoon Kim, Keun-Gyu Park, Hye-Soon Kim
Typhlitis due to propylthiouracil in a patient with hyperthyroidism
Seong-Yeol Ryu, Young-Yun Jang, Sang Yoon Kim, Keun-Gyu Park, Hye-Soon Kim
전남대학교병원 심장센터, 간호부, 전남대학교 심혈관계 특성화 사업단
ABSTRACT
Typhlitis is one of the most ominous complications in immunocompromised patients. Neutropenic enterocolitis or typhlitis is a clinical syndrome characterized by fever, diarrhea and abdominal pain that occurs in neutropenic patients. It has been reported as a complication of childhood leukemia, but is now known to occur in adults with solid malignancies, acquired immunodeficiency syndrome (AIDS) or bone marrow transplantation (BMT). The association of typhlitis and propylthiouracil has not been previously reported. We report a case of a 42-year-old female patient with typhlitis due to propylthiouracil patient with hyperthyroidism. (Korean J Med 73:666-669, 2007)
Keywords: Typhlitis, Propylthiouracil, Hyperthyroidism
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community